# SDR SIMA20150324006

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 26,008 hours, 22,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT BRACKET IS CRACKED.  R & R FLIGHT ATTENDANTS FLASHLIGHT BRACKET & FLASHLIGHT IAW EEL 08-12.
